# SDR AALA202204054362

- Difficulty date: March 31, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737
- Aircraft serial: 29532
- Aircraft time: 59,379 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A5360U6
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OUTBOARD CARRY THROUGH ANGLE FASTENER HOLES DAMAGED AT BS 887 AND RBL 45.50. REPLACED ANGLE PER SRM 51-40-02.
